MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON STRL VISIONAIRE LT CUT BLK KIT LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. NON STRL VISIONAIRE LT CUT BLK KIT LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number V0200022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgeon considers the tibial allignment of the knee not to be satisfactory following the cut made with the cutting guide, seeing alignment in valgus close to 10º.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
NON STRL VISIONAIRE LT CUT BLK KIT LGNP
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6701364
Report Number1020279-2017-00519
Device Sequence Number16364127
Product Code JWH
UDI-Device Identifier00885556583067
UDI-Public00885556583067
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2017
Device Model NumberV0200022
Device Catalogue NumberV0200022
Device Lot Number00078923V2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age71 YR